# SDR CA090707008

- Difficulty date: July 7, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cessna U206E
- Aircraft time: 10,949 hours
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 122005217
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS LOCATED AT DOUBLER ANGLE BENDS, TOP AND BOTTOM, ONLY LWR CRACKS ARE VISIBLE.  CRACKS AT TOP ONLY VISIBLE WITH BORESCOPE OR REMOVING THE SKIN.
